# SDR QXEA2011071300493

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - RT WING FUEL LANDING FOR PANEL 624FT HAS CORROSION.  BLENDED CORROSION IAW RD 8/4-57-445. REMAINING THICKNESS .079 REF NTM 51-00-02-250-801.  REMAINING THICKNESS WITHIN LIMITS IAW RD 8/4-57-445.  TREATED AND PRIMED IAW RD 8/4-57-445.
